Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On an arcwise connected subgroup of a Lie group


Author: Morikuni Goto
Journal: Proc. Amer. Math. Soc. 20 (1969), 157-162
MSC: Primary 22.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0233923-X
MathSciNet review: 0233923
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233923-X
Article copyright: © Copyright 1969 American Mathematical Society